# SDR 07FDEA02685

- Difficulty date: July 31, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 2024T3
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP VANE BULL NOSE CENTER DOUBLER CHAFED.  08-30-07   REMOVED DAMAGED DOUBLER, INSPECTED AREA , FABRICATED REPLACEMENT DOUBLER   AND INSTALLED PER EA 6-5750-112956. FLAP VANE P/N A57970651201
